default-icon
Urine turning yellow
I m taking becosules capsule since 2 days and my urine is turning yellow since then..does it mean that my body is not absorbing the Vitamin..does it happen to everyone?is it a matter of concern ?
33 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Nothing to worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +191
Consult with a doctor
Online now
no it is not a matter of concern.. it is one of the finding after taking this capsule. it will stop ..if u stop taking the drug
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's normal don't worry
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
First of all you need to know that its not a mattern of concern, u just have to increase your water intake and everything will be fine.have atleast 3.5ltr water per day.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is nothing to worry about . It mostly happens due to vitamin B2. It is okay and not harmful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.